hey there everyone
i have been told i have a gallbladder diease. But i have been suffering from dizziness for the past 2 years alog with fatigue and i am wondering if anyone knows if the dizziness can be caused by the gallbladder
I am not sure if there is but I suffered from a bad vertigo attack in July 07 had ER visits and all kinds of test that were normal and then in Nov 07 started with upset stomach and vomiting and just had my gallbladder out in Jan 08 (no stones). No one has told me that they are related but I wonder?
My daughter had dizziness and fainted two times with her last episode that brought us to the hospital last month and she had it removed. She had severe nasuea, upset stomach, reflux and all that went away with the GB removal mid-January ..she is only 16 but GB functioned @ only 4% !!!!!
I get dizzy episode before kidney stone issues ...... ?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.